Please use this identifier to cite or link to this item: https://une.intersearch.com.au/unejspui/handle/1959.11/1059
Title: Non-linearizable CR-automorphisms, torsion-free elliptic CR-manifolds and second order ODE
Contributor(s): Ezhov, V (author); Schmalz, G (author)orcid 
Publication Date: 2005
DOI: 10.1515/crll.2005.2005.584.215
Handle Link: https://hdl.handle.net/1959.11/1059
Abstract: The existence of non-linearizable isotropic CR-automorphisms of Levi non-degenerate hypersurfaces in complex space is characteristic for quadrics. In this paper we discover elliptic CR-manifolds of CR-dimension and codimension two that are not related to the quadric and that have non-linearizable isotropic automorphisms. This is a new and unexpected phenomenon. A complete description of such manifolds is given.
Publication Type: Journal Article
Source of Publication: Journal für die reine und angewandte Mathematik, 2005(584), p. 215-236
Publisher: Walter de Gruyter
Place of Publication: Berlin
ISSN: 0075-4102
Field of Research (FOR): 010111 Real and Complex Functions (incl Several Variables)
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Statistics to Oct 2018: Visitors: 158
Views: 160
Downloads: 0
Appears in Collections:Journal Article

Files in This Item:
3 files
File Description SizeFormat 
Show full item record

SCOPUSTM   
Citations

3
checked on Nov 26, 2018

Page view(s)

66
checked on Mar 4, 2019
Google Media

Google ScholarTM

Check

Altmetric

SCOPUSTM   
Citations

 

Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.